# SDR USAASB98254

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 500000043
- Condition: Inoperative
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE OVERWING EMERGENCY  LIGHTS AND THE CENTER AISLE EMERGENCY EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (M)
